# SDR COMA0360099

- Difficulty date: February 10, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 16,155 hours, 14,874 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5554 LT AOA, LT STATIC, LT PITOT HEAT CAUTION.RESET C/B, COULD NOT DUPLICATE PROBLEM, SYSTEM TEST NORMAL.
